# SDR DXTA200500646

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 2,899 hours, 1,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR REPEATEDLY RAISING INTO WHEEL WELL AT 13,000, 17,000, 23,000 FT CAUSING A LOUD BANGING NOISE.  DID NOT NOTICE UNLOCK LIGHT ILLUMINATING.  SERVICED NOSE GEAR OLEO IAW CE 750 MM CHPT 12-10-38.  ACCOMPLISHED NOSE GEAR UPLOCK SWITCH RIG CHECK, RIG CHECK GOOD IAW CE 750 MM 32-30-05, ACCOMPLISHED LT & RT MAIN GEAR UPLOCK SWITCH CHECK, CHECKS GOOD IAW CE 750 MM CHPT 32-30-05, ACCOMPLISHED NOSE GEAR ROLLER UPLOCK RIG CHECK, CHECKS GOOD IAW CE750 MM CHPT 32-30-05.  ACCOMPLISHED GEAR SWING & COLD SOAK CHECK, CHECKS GOOD IAW CE750 MM CHPT 32-30-05.  NO PROBLEMS NOTED.
